advertisement
Question
Posted by: Anon | 2010/08/10

tight chest and no voice for second week

Hi there Doc,

I finished two sets of antibiotics and still not feeling any better, instead my chest is so tight especially in the evening, I can''t talk and I am working in a client facing evironment...how can I get rid of this flue, the pleghm feels like a block of wind in my chest and I can''t lie on my back...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Anon
You may have bronchospasm (spasm of the small airways), caused by the irritation of the infection and you may need something to open up your chest. These medications can however cause jitteryness and palpitations, so please see your doctor for an examination and prescription of the right dosage. I also wonder if you don't need a x/ray or lungfunction test, as it sounds as if the infection is still not cleared up. Many patients battle with a persistant infection this season.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/10

Hi Anon
You may have bronchospasm (spasm of the small airways), caused by the irritation of the infection and you may need something to open up your chest. These medications can however cause jitteryness and palpitations, so please see your doctor for an examination and prescription of the right dosage. I also wonder if you don't need a x/ray or lungfunction test, as it sounds as if the infection is still not cleared up. Many patients battle with a persistant infection this season.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement